# SDR ASAA1178775

- Difficulty date: January 12, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 37,714 hours, 16,640 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 149A721416
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WORN OUT OF LIMITS BS 654 - BS-674.  REMOVED AND REPLACED FRAME IAW BOEING DRAWING 149A7214.
